JournalszaaVol. 22, No. 3pp. 543–551

On a Class of Inclusions in Ordered Spaces

  • Nguyen Bich Huy

    College of Education, Hochiminh City, Vietnam
  • Dao Bao Dung

    College of Education, Hochiminh City, Vietnam
  • Nguyen Huu Khanh

    College of Sciences, Cantho City, Vietnam
On a Class of Inclusions in Ordered Spaces cover
Download PDF

Abstract

Let W be a non-empty set, X an ordered topological space, L from W to X a single-valued operator and N a set-valued operator assigning to each element of W a nonempty subset of X. Under approximate assumptions on the monotonicity of L and N we prove existence results for inclusions of the form Lx in Nx. An application of the obtained results to implicit elliptic equations of the form Lu = f(x, u, Lu) is given.

Cite this article

Nguyen Bich Huy, Dao Bao Dung, Nguyen Huu Khanh, On a Class of Inclusions in Ordered Spaces. Z. Anal. Anwend. 22 (2003), no. 3, pp. 543–551

DOI 10.4171/ZAA/1161